Articles written in Proceedings – Mathematical Sciences
Volume 124 Issue 4 November 2014 pp 481-485
In this paper, we present a number field version of the celebrated result of Lenstra (
Volume 125 Issue 2 May 2015 pp 139-147
In this article, we prove that infinite number of integers satsify Erdős–Woods conjecture. Moreover, it follows that the number of natural numbers $\leq x$ satisfies Erdős–Woods conjecture with 𝑘 = 2 is at least 𝑐𝑥/(log 𝑥) for some positive constant 𝑐 > 2.
Volume 130, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode